Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 30, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2014, 6:33 AM CDT for 7 counties in Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2014, 6:33 AM CDT (11:33 UTC)
- Expired
- Apr 4, 2014, 7:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, DeKalb County, TN, Rutherford County, TN, Warren County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 79 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:52 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
732
WUUS54 KOHX 041133
SVROHX
TNC003-015-031-041-149-177-189-041215-
/O.NEW.KOHX.SV.W.0030.140404T1133Z-140404T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
633 AM CDT FRI APR 4 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WARREN COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
EASTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
CANNON COUNTY IN MIDDLE TENNESSEE...
COFFEE COUNTY IN MIDDLE TENNESSEE...
DE KALB COUNTY IN MIDDLE TENNESSEE...
* UNTIL 715 AM CDT
* AT 628 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM WATERTOWN TO LYNCHBURG...AND WERE MOVING EAST AT 50
MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODBURY...MANCHESTER...SMITHVILLE...MCMINNVILLE...TULLAHOMA...
READYVILLE...NORMANDY...BRADYVILLE...AUBURNTOWN...ALEXANDRIA...
LIBERTY AND DOWELLTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3535 8610 3533 8621 3539 8628 3536 8633
3537 8639 3619 8620 3617 8609 3609 8606
3612 8591 3609 8587 3613 8581 3607 8576
3607 8569 3600 8563 3553 8573 3550 8582
3552 8588 3537 8587 3528 8591
TIME...MOT...LOC 1133Z 282DEG 38KT 3616 8614 3525 8634
$$
FORECASTER:BOYD2 follow-up statements
718
WWUS54 KOHX 041140
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
640 AM CDT FRI APR 4 2014
TNC003-149-041150-
/O.CAN.KOHX.SV.W.0030.000000T0000Z-140404T1215Z/
RUTHERFORD TN-BEDFORD TN-
640 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEDFORD AND
SOUTHEASTERN RUTHERFORD COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3535 8607 3536 8615 3533 8621 3539 8626
3609 8611 3611 8608 3609 8606 3610 8591
3612 8591 3609 8587 3613 8581 3607 8576
3607 8569 3600 8563 3597 8566 3591 8565
3554 8573 3550 8582 3552 8588 3528 8591
TIME...MOT...LOC 1140Z 282DEG 38KT 3615 8600 3524 8620
$$
TNC015-031-041-177-189-041215-
/O.CON.KOHX.SV.W.0030.000000T0000Z-140404T1215Z/
WARREN TN-WILSON TN-CANNON TN-COFFEE TN-DE KALB TN-
640 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR DE KALB...COFFEE...CANNON...SOUTHEASTERN WILSON AND WARREN
COUNTIES...
AT 639 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ALEXANDRIA TO TULLAHOMA...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...SMITHVILLE...MCMINNVILLE...LIBERTY...DOWELLTOWN...
SUMMITVILLE...CENTERTOWN...CENTER HILL LAKE...HILLSBORO...EDGAR
EVANS STATE PARK...MORRISON AND VIOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3535 8607 3536 8615 3533 8621 3539 8626
3609 8611 3611 8608 3609 8606 3610 8591
3612 8591 3609 8587 3613 8581 3607 8576
3607 8569 3600 8563 3597 8566 3591 8565
3554 8573 3550 8582 3552 8588 3528 8591
TIME...MOT...LOC 1140Z 282DEG 38KT 3615 8600 3524 8620
$$
BOYD576
WWUS54 KOHX 041158
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 AM CDT FRI APR 4 2014
TNC189-041207-
/O.CAN.KOHX.SV.W.0030.000000T0000Z-140404T1215Z/
WILSON TN-
658 AM CDT FRI APR 4 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3535 8607 3540 8608 3554 8600 3591 8593
3609 8585 3613 8581 3607 8576 3607 8569
3600 8563 3597 8566 3590 8565 3554 8573
3550 8582 3552 8588 3528 8592
TIME...MOT...LOC 1157Z 282DEG 38KT 3611 8576 3520 8597
$$
TNC015-031-041-177-041215-
/O.CON.KOHX.SV.W.0030.000000T0000Z-140404T1215Z/
WARREN TN-CANNON TN-COFFEE TN-DE KALB TN-
658 AM CDT FRI APR 4 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN DE KALB...EASTERN COFFEE...EXTREME EAST CENTRAL CANNON
AND WARREN COUNTIES...
AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CENTER HILL LAKE TO 14 MILES
SOUTH OF HILLSBORO...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MCMINNVILLE...VIOLA AND GREEN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3535 8607 3540 8608 3554 8600 3591 8593
3609 8585 3613 8581 3607 8576 3607 8569
3600 8563 3597 8566 3590 8565 3554 8573
3550 8582 3552 8588 3528 8592
TIME...MOT...LOC 1157Z 282DEG 38KT 3611 8576 3520 8597
$$
BOYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:53 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 4, 3:53 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 353 AM CDT FRI APR 4 2014 .DISCUSSION... LINE OF STORMS CONTINUES TO PUSH EAST THIS MORNING AHEAD OF APPROACHING COLD FRONT. SFC LOW NOW WELL UP IN THE UPPER MID-WEST BUT JUICIER AIR/BETTER INSTABILITY HOLDING DOWN ACROSS NORTH/CENTRAL MS. LINE NOW BASICALLY IN TWO SEGMENTS AND AREA OF CONCERN LARGELY WITH STRONG/SEVERE STORMS NORTHERN MS/SOUTHWEST TN. THERMODYNAMIC STRUCTURE SUCH THAT INSTABILITY/LAPSE RATES ACROSS THE MID-STATE EXPECTED TO BECOME MORE FAVORABLE TOWARD 12Z....LEAVING REASONABLY GOOD CHANCE FOR SEVERE STORMS...ESPECIALLY SOUTH/EAST WHERE SOUTHERN SEGMENT EXPECTED TO BUILD SLOWLY NORTH. LATEST IMAGES SHOWING PRETTY GOOD MCV TN/MS BORDER VICINITY WHERE ML JET STREAK PUNCHING IN BUT THIS FEATURE HAS SHOWN SIGNS OF WEAKENING LAST 30 MINUTES AS LINE INTENSIFIES FURTHER SOUTH. COLD FRONT EXPECTED TO BE EAST OF NASHVILLE BY 18Z...THEN OFF THE PLATEAU BEFORE 00Z. STRONG/SEVERE STORMS EXPECTED TO WEAKEN BY MIDDAY AS FRONT EXITS. SFC/LL HIGH SETS UP LATER TONIGHT AND HOLDS THROUGH SAT NIGHT BUT INCOMING ML/UL TROUGH EXPECTED TO SPIN UP SFC LOW ACROSS THE WESTERN GULF...WHICH RIDES UP AXIS RAPIDLY INTO THE MID-STATE LATE SUNDAY NIGHT. SCT SHOWERS LIKELY TO DEVELOP SUNDAY AFTERNOON...WITH RAIN/STORMS FILLING IN SUN NIGHT THROUGH MOST OF MON. ISO-SCT SHOWERS WILL STAY INTO THE PICTURE INTO EARLY WED AS STRONG UPPER JET CARVES OUT DEEP TROUGH WHICH TAKES UNTIL LATE WED TO MOVE OFF THE ATLANTIC COAST. DRY CONDITIONS ARE EXPECTED LATE WEEK BEHIND EXITING TROUGH AXIS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 69 41 60 40 / 70 05 0 0 CLARKSVILLE 66 38 58 36 / 50 05 0 0 CROSSVILLE 68 37 58 37 / 90 05 0 0 COLUMBIA 70 40 61 40 / 60 05 0 10 LAWRENCEBURG 71 41 62 42 / 60 05 0 10 WAVERLY 67 39 60 38 / 40 05 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Apr 4, 5:14 AM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 514 AM CDT FRI APR 4 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-051030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 514 AM CDT FRI APR 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE...MAINLY THROUGH MIDDAY. THE MAIN THREAT IS DAMAGING STRAIGHT LINE WINDS AND POSSIBLY ISOLATED TORNADOES. THE THREAT SHOULD BE OVER BY NOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Local storm report, Apr 4, 5:47 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
547 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG 1 S CENTERVILLE 35.78N 87.45W
04/04/2014 HICKMAN TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON HWY 100 WEST JUST OUTSIDE
OF CENTERVILLE.
&&
EVENT NUMBER OHX1400284
TB12Local storm report, Apr 4, 5:52 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
552 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM TSTM WND DMG 2 SSW LINDEN 35.58N 87.86W
04/04/2014 PERRY TN LAW ENFORCEMENT
A TREE WAS BLOCKING BETHEL ROAD OFF HIGHWAY 13 OUTSIDE
OF LINDEN.
&&
EVENT NUMBER OHX1400285
TB12Local storm report, Apr 4, 5:53 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
553 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM TSTM WND DMG 8 W CENTERVILLE 35.79N 87.59W
04/04/2014 HICKMAN TN EMERGENCY MNGR
TREES WERE REPORTED DOWN ON WADES BRANCH ROAD ABOUT 8
MILES WEST OF CENTERVILLE.
&&
EVENT NUMBER OHX1400286
TB12Local storm report, Apr 4, 5:58 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
558 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM TSTM WND DMG 12 NW CENTERVILLE 35.92N 87.60W
04/04/2014 HICKMAN TN EMERGENCY MNGR
TREES DOWN ON HWY 230 AT PINEY RIVER BRIDGE ROAD.
&&
EVENT NUMBER OHX1400287
TB12Local storm report, Apr 4, 6:00 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG LORETTO 35.08N 87.44W
04/04/2014 LAWRENCE TN EMERGENCY MNGR
A ROOF WAS BLOWN OFF A HOME IN LORETTO.
&&
EVENT NUMBER OHX1400288
TB12Special weather statement, Apr 4, 6:00 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 AM CDT FRI APR 4 2014
TNZ007>011-027>034-062>066-075-077>080-041200-
BEDFORD-CANNON-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE
KALB-FENTRESS-GRUNDY-JACKSON-MACON-OVERTON-PICKETT-PUTNAM-ROBERTSON-
RUTHERFORD-SMITH-SUMNER-TROUSDALE-VAN BUREN-WARREN-WHITE-WILSON-
600 AM CDT FRI APR 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...CLAY...
COFFEE...CUMBERLAND...DAVIDSON...DE KALB...FENTRESS...GRUNDY...
JACKSON...MACON...OVERTON...PICKETT...PUTNAM...ROBERTSON...
RUTHERFORD...SMITH...SUMNER...TROUSDALE...VAN BUREN...WARREN...WHITE
AND WILSON COUNTIES...
AT 556 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ACROSS CENTRAL AND EASTERN AREAS OF THE MID STATE.
THIS ACTIVITY WILL MOVE NORTHEAST ONTO THE CUMBERLAND PLATEAU AFTER 7 AM.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...HAIL AND FREQUENT
LIGHTNING STRIKES.
LAT...LON 3628 8487 3619 8491 3590 8468 3576 8491
3576 8525 3556 8542 3552 8558 3536 8550
3528 8569 3521 8573 3522 8588 3534 8604
3533 8626 3539 8628 3541 8627 3532 8644
3665 8675 3661 8479 3640 8466
BOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:50 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 40 min |
| Apr 4, 2:31 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 44 min |
| Apr 4, 3:20 AM CDT | Special Weather Statement | OHX | Houston, Montgomery, Stewart | 40 min |
| Apr 4, 3:46 AM CDT | Special Weather Statement | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 59 min |
| Apr 4, 4:10 AM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 50 min |
| Apr 4, 4:41 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Giles, Hickman, Houston, Humphreys and 5 more | 49 min |
| Apr 4, 4:44 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys | 61 min |
| Apr 4, 5:13 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Cheatham, Coffee, Davidson, Dickson and 10 more | 47 min |
| Apr 4, 5:19 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 41 min |
| Apr 4, 5:33 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Sumner, Williamson, Wilson | 57 min |
| Apr 4, 5:47 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 43 min |
| Apr 4, 6:00 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 15 more | 60 min |
| Apr 4, 6:11 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 7:07 AM CDT | Special Weather Statement | OHX | Clay, Cumberland, DeKalb, Fentress, Grundy, Jackson and 6 more | 53 min |
| Apr 4, 7:35 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 55 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.